American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Marshall Ash and Roger L. Jones. Optimal numerical differentiation using three function evaluations . Math. Comp. 37 (1981) 159-167. MR 616368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Godfrey L. Isaacs. Exponential laws for fractional differences . Math. Comp. 35 (1980) 933-936. MR 572866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Herbert E. Salzer. Misstatements in: {\it The calculus of finite differences}\ [Macmillan, London, 1933;\ Zbl 8, 18]\ by L. M. Milne-Thomson . Math. Comp. 34 (1980) 323-324. MR 551310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lajos Takács. A sum of binomial coefficients . Math. Comp. 32 (1978) 1271-1273. MR 502014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. B. Díaz and T. J. Osler. Differences of fractional order . Math. Comp. 28 (1974) 185-202. MR 0346352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia